No Cover Image

Journal article 426 views

On the dimensionality of ecological stability

Ian Donohue, Owen L. Petchey, José M. Montoya, Andrew L. Jackson, Luke McNally, Mafalda Viana, Kevin Healy, Miguel Lurgi, Nessa E. O'Connor, Mark C. Emmerson, Miguel Lurgi Rivera Orcid Logo

Ecology Letters, Volume: 16, Issue: 4, Pages: 421 - 429

Swansea University Author: Miguel Lurgi Rivera Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1111/ele.12086

Published in: Ecology Letters
ISSN: 1461023X
Published: Wiley-Blackwell 2013
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 421
End Page: 429